# SDR UPS97222489

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734855
- Condition: Delamination
- Location: Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 6 SPOILER PANEL HAS 5 AREAS OF DELAMINATION 1 INCH BY 1 INCH, AND AN AREA OF DELAMINATION 6 INCH BY 8 INCH ON UPPER SURFACE.  REMOVED DELAMINATION AND APPLIED REPAIR IAW SRM 57-50-6 AND MM 51-20-12.
